Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    kswat is offline Junior Member
    Join Date
    Jun 2004
    Location
    fl
    Posts
    77

    another new guy question

    In a previous post I disclosed that I am currently taking 400mg eq per week. I am in my fourth week (one previous cycle in college-1988). I have been taking tribulus at about 2-3 grams a day, which has just shown it's effectiveness. Why are my nipples getting puffy? (no gyno-like discomfort, or itchiness). Any ideas? Can Nolvadex make this a non-issue? WTF???

  2. #2
    Bigkatz's Avatar
    Bigkatz is offline Associate Member
    Join Date
    Sep 2003
    Location
    Carolina
    Posts
    237
    Nolva couldnt hurt right.


    does looking at them in the mirror make you want to suck on them.

    if so that is some sick sh*t and you need to see a doc and a shrink.

  3. #3
    Immortal's Avatar
    Immortal is offline Banned
    Join Date
    Jul 2004
    Posts
    49
    Quote Originally Posted by Bigkatz

    does looking at them in the mirror make you want to suck on them.

    if so that is some sick sh*t and you need to see a doc and a shrink.
    LOL!

  4. #4
    Join Date
    Jun 2004
    Location
    Where I can find food.
    Posts
    598
    Run some nolva too be sure; however, EQ is one of the mildest steroids and gyno symptons are usually very rare at 400mg per week. If nolva doesn't fix the nips than it probably isn't an aromatase problem IMO.

    After you figure out the problem, drop the Trib and consider running some Test and youll be much more pleased with your results, considering you should still have at least 8 to 10 weeks left in the cycle.

    If you stick with the EQ only still run PCT after your cycle.

  5. #5
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    The puffiness could be fat.

  6. #6
    UrbanDawg's Avatar
    UrbanDawg is offline Banned
    Join Date
    Mar 2004
    Location
    cozy little Ghetto in PA
    Posts
    912
    Add some prop right away to your cycle - you need TEST ASAP. Prop sill kick in fastest. The EQ has not even kicked yet so you have caught it in time.

    Quote Originally Posted by kswat
    In a previous post I disclosed that I am currently taking 400mg eq per week. I am in my fourth week (one previous cycle in college-1988). I have been taking tribulus at about 2-3 grams a day, which has just shown it's effectiveness. Why are my nipples getting puffy? (no gyno-like discomfort, or itchiness). Any ideas? Can Nolvadex make this a non-issue? WTF???

  7. #7
    kswat is offline Junior Member
    Join Date
    Jun 2004
    Location
    fl
    Posts
    77
    In response to above posts: I'm not at all fat-6'3",230. Don't want to be huge from test. I have enough nolva for pct, but apparently I should start some now just to be safe. How can I get some cheap pct stuff? I know I can't just jump on and get a gear source, but is pct stuff different? I keep hearing about the research sites, is that good info? How do I get there? The reason I ask is that my current source is raping me anally. I am quite isolated in the FL Keys. I hope that eventually I can find a good source through this forum, but I know it takes time. Please help on the pct angle though. Thank you .

  8. #8
    Join Date
    Jun 2004
    Location
    Where I can find food.
    Posts
    598
    You never start a cycle without PCT on hand bro. Anyhow, your at the right place to learn.

    Just be a good detective and you find a site that will sell your PCT stuff, most likely, in liquid form. They'll have a disclaimer that says something like "not for human consumption and for research purposes only....blah..blah..blah." Nothing on the net is ever 100% for-sure tho. Good Luck.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •